Posted 5/24/2021 1:55 PM (GMT -6)
I had my first major flareup in mid January lasting through March, losing 30 pounds in the process. I was having diarrhea around 20-35 times a day and night, along with cramps and pain. I even stopped eating for three days thinking it might be food poisoning, since I had never experienced a major flareup before this one. After two antibiotics (in case it was C-Diff), and after prednisone, I was not improving. I am allergic to sulfates and aspirin, so they decided to give me Xeljanz. I had been given Budesonide after the prednisone, but it wasn't working. I started Xeljanz the last week I was on Budesonide. I had a normal BM within four days of taking both. I have been on Xeljanz alone for about three weeks, along with a strict diet, and my bathroom routine seems almost normal again. But, my hair started falling out in clumps last week, and now I am balding in many areas on my head. I don't know if the stress of being very ill and losing 30 lbs in a little over 65 days caused my hair loss, or if it is the Xeljanz. Anyone else have a similar problem, and know what caused it?